# SDR CALA9701184

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING OUTBOARD FOREFLAP LOWER TRAILING EDGE SKIN CORRODED AND FIBERGLASS WAS DEBONDED.  THE CORRODED SKIN AND CORE WERE CUT OUT, REPAIR PARTS WERE FABRICATED AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
